# SDR 29GA2019041500001

- Difficulty date: April 14, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 38,117 hours, 43,093 cycles
- Engine: Ge CT79B
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 432062
- Condition: Broken
- Location: Emergency Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 102 2F EMERGENCY EXIT PULL HANDLE COVER FELL OFF. CORRECTIVE ACTION: R/R 2F EMERGENCY EXIT COVER IAW 52-20-05 SAAB AMM.
